# SDR QXEA2018061800225

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 34,097 hours, 35,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RIGHT MAIN GEAR DOOR OPENED FOR ABOUT ONE SECOND DURING CRUISE.    REMOVED FROM SERVICE.  INTERROGATED THE PSEU, SHOWED A FAULT RGDRCL.  INDUCTANCE VALUE FOR RT GEAR DOOR CLOSED PROXIMITY SENSOR WAS OBSERVED TO BE SPORATIC.   REMOVED AND REPLACED THE RT MLG DOOR CLOSED PROXIMITY SENSOR S20 IAW AMM 32-61-06-000-802, AND 32-61-06-400-801. L. INDUCTANCE CHECK AND COCKPIT INDICATION FOR DOORS WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
